# SDR DALA2016050903787

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 54,468 hours, 20,337 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON CARGO DOOR FWD LOWER CORNER ON FASTENER.  REMOVED FASTENER REAMED HOLE. C/W OPEN HOLE INSP IAW NDT MANUAL, PT 6 51-00-16 HOLE INDICATES CRACK. C/W PRI 546922-14, REV 0,1. C/W RI 546922-14, REV ORIG.
